Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 243, NWS Phoenix, AZ

August 23, 2022Yuma County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 23, 2022, 9:59 PM MST for Yuma County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2022, 9:59 PM MST (04:59 UTC)
Expired
Aug 24, 2022, 1:30 AM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Yuma County, AZ

The radar

The Yuma radar (KYUX), 102 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2022-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1656 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2022-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1656 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2510 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WGUS55 KPSR 240459
FFWPSR
AZC027-240830-
/O.NEW.KPSR.FF.W.0243.220824T0459Z-220824T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
959 PM MST Tue Aug 23 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Northeastern Yuma County in southwestern Arizona...

* Until 130 AM MST.

* At 959 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Tyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3331 11404 3327 11403 3332 11360 3336 11357
      3334 11355 3307 11359 3286 11365 3282 11375
      3279 11389 3286 11400 3301 11401 3313 11392
      3311 11402 3317 11412

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JS
2 follow-up statements
571 
WGUS75 KPSR 240525
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1025 PM MST Tue Aug 23 2022

AZC027-240830-
/O.CON.KPSR.FF.W.0243.000000T0000Z-220824T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma AZ-
1025 PM MST Tue Aug 23 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST WEDNESDAY 
FOR NORTHEASTERN YUMA COUNTY...

At 1025 PM MST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 2.5 inches of rain 
have fallen. Flash flooding is ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Tyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 3331 11404 3327 11403 3332 11360 3336 11357
      3334 11355 3307 11359 3286 11365 3282 11375
      3279 11389 3286 11400 3301 11401 3313 11392
      3311 11402 3317 11412

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JS
772 
WGUS75 KPSR 240826
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
126 AM MST Wed Aug 24 2022

AZC027-240836-
/O.EXP.KPSR.FF.W.0243.000000T0000Z-220824T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma AZ-
126 AM MST Wed Aug 24 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 130 AM MST EARLY THIS MORNING 
FOR NORTHEASTERN YUMA COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3331 11404 3327 11403 3332 11360 3336 11357
      3334 11355 3307 11359 3286 11365 3282 11375
      3279 11389 3286 11400 3301 11401 3313 11392
      3311 11402 3317 11412

$$

DH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 1:50 PM MST, 8 hours 9 minutes earlier.

Area forecast discussion, Aug 23, 1:50 PM MST, 8 hours 9 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
150 PM MST Tue Aug 23 2022

.SYNOPSIS...
A significant uptrend in thunderstorm coverage is expected today
over Arizona which in turn will make areas of strong to severe
winds and blowing dust, along with localized brief heavy rain,
more likely late this afternoon and tonight. Rain chances increase
Wednesday and expand into southeast California. A gradual
downtrend in storm chances takes place during the latter half of
the week and over the weekend. Highs today will be a little warmer
than yesterday then a bit cooler Wednesday. Anticipate highs
being a bit below normal the rest of the week before a warming
trend begins Monday.

&&

.DISCUSSION...
The synoptic setup today is supportive for Rim-to-Valley storms
during the afternoon and evening with modest northeasterly mid-
level flow (~15 kt 500 mb winds). The 12Z sounding from Phoenix
this morning showed some moistening of the boundary layer and the
strong capping inversion on the boundary layer has weakened over
the past 24 hours. Of note as well on the 12Z sounding is the
strong southwesterly anvil-level winds. This will push the
thunderstorm anvils off to the northeast, which is already being
seen with storms along the Rim. Mid-level lapse rates are still
modest, around 7 C/km, and CAPE is pretty high (MUCAPE currently
analyzed around 2000-3000 J/kg), supportive of explosive updrafts.
Additionally, there was some considerable mid-level drying shown
in the morning sounding, which will result in some dry air
entrainment into the storms, supporting stronger downdrafts. DCAPE
is high this afternoon with magnitudes analyzed around 1000-1500
J/kg across the lower deserts. So, damaging downburst wind gusts
will be a threat today. A weak but noticeable vort max is evident
over southern AZ this afternoon on WV satellite and could further
aide ascent through the area.

Forecast soundings support further erosion of the capping layer
over the lower deserts through the rest of the afternoon with
continued heating and mixing, but a good source of lift will
likely still be need to invigorate storm development. Fortunately,
with the strong DCAPE environment, outflows are likely to push
into the lower deserts and could push all the way to the CO River.
Most hi- res models develop storms off of these outflows this
afternoon and evening, but coverage of storms could be a little
spotty with the lower moisture content. So, not everyone will
experience storms today, but nearly everyone should be able to
"see" the storms. With the parameters presented in the first
paragraph, any storm that develops over the lower deserts today
will be capable of producing strong to severe wind gusts, which
could also generate areas or widespread blowing dust depending on
source region. HREF probabilities for 35+ mph winds are around
50-70% for much of southern AZ with ~10% odds of greater than 58
mph. Nitpicking some of the individual hi-res model runs,
localized wind gusts up to 70-75 mph cannot be ruled out. With the
lower moisture content and potential pulse nature of the storms,
flash flooding is not as great of a risk, but storms will be
capable of rain rates up to 1-2"/hr and flash flooding will still
be possible, especially with any storm that lingers over an area
or multiple storms hit the same area.

While most of the storms are expected to descend off the AZ high
terrain north and east of Phoenix, isolated development in a few
other common terrain spots will be possible, including the Table
Top Mesa area, the Kofas, and Joshua Tree NP. Most activity should
diminish this evening, however, lingering mid-level ACCAS
convection cannot be ruled out overnight, especially with any
lingering meso-circulations (MCVs). Tomorrow, Wednesday, following
some slight increases in moisture and possibly some
preconditioning from today's activity, could be even more active.
NBM has widespread PoPs of 30-40% or higher across southern AZ and
southeast CA. Recent runs of the HRRR are really quite impressive
with scattered to widespread strong thunderstorms. There are a
few changes from today into tomorrow expected, albeit small.
Synoptically, mid-level steering flow is expected to become a
touch weaker and shift more easterly to southeasterly as the
anticyclone over NV slides east with a shortwave moving into north
CA. With this alone there may be better motion and convergence of
convection in the western deserts toward western AZ and the CO
river through the afternoon and evening with outflow collisions
driving a lot of the storm clustering. The wind threat is not
expected to be quite as high as today, but locally strong to
severe gusts will still be possible. The flash flood threat will
be higher tomorrow with the slight increase in moisture, slower
steering flow, and clustering of storms.

Thursday through Monday, ensemble data continue to show a gradual
west to east decline of PoPs as the primary anticyclonic flow
becomes centered to our south for a less favorable flow regime
(deeper westerly and drier flow) over our forecast area. There
are some model hints of an uptick in PoPs on one of the days
during the latter half of the week. That would be plausible if a
short wave within the westerly flow moved through while we still
have decent moisture left. By next Monday though, storm chances
look pretty meager. Moderate HeatRisk will continue the next
couple of days for much of southeast CA while south-central AZ
sees temperatures a few degrees below normal. Moderate HeatRisk
becomes more widespread by early next week.

&&

.AVIATION...Updated 1751Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

Things will start out quiet with easterly winds with speeds aob 7
kts prevailing through the rest of the morning. A westerly wind
shift is anticipated by early afternoon with speeds to around 10
kts. Attention will then turn to thunderstorm activity expected to
develop across the higher terrain and descend into the valley floor
from the northeast during the 00Z-02Z timeframe with a 50-70%
chance of winds exceeding 30 kts and a 10% chance of winds exceeding
50 kts. Blowing dust will also be a threat, but chances for dense
blowing dust appear to be less (20-30%) given the most likely
northeasterly wind direction and recent rainfall reducing the amount
of dust that can be picked up by the winds. In addition to the
strong wind threat, localized heavy rainfall resulting in very brief
MVFR or lower conditions is also possible if a storm directly
impacts an area terminal. Mostly clear skies will predominate
through the morning hours with increasing SCT- BKN coverage by mid
to late afternoon.

Once the storms move thru, expecting lighter northeasterly-easterly
winds to prevail, the switching to more typical southeasterly by
late evening. Easterly winds to continue thru Wednesday morning,
then once again switch to westerly during the afternoon. Another
good chance (40-60%) exists for t-storm again during the late
afternoon/early evening on Wednesday. A better chance for heavy rain
appears to be the case for storms on Wednesday, but still a good
chance (50-70%) for winds over 30 kts with the most likely direction
for storms to move into the Phoenix area being from the northeast.

Southeast California/Southwest Arizona including KIPL and KBLH:

No aviation weather concerns expected through the period at KIPL
with winds mainly from a southeasterly component, under mostly CLR
skies. Winds will generally follow a southerly component at KBLH
with mostly clear skies this morning. T-storm activity is then
expected to approach KBLH from the north-northeast during the late
afternoon/evening hours, with lesser confidence that storms will
actually reach the terminals. CIGS to become mainly FEW-SCT mid/high-
level thru the rest of tonight and into Wednesday at KBLH

&&

.FIRE WEATHER...
Storm activity ramps up again today and Wednesday. Areas of
strong winds and blowing dust will be the chief concerns today
followed by better heavy rain potential Wednesday. A gradual
decline in storm chances takes place from west to east beginning
Thursday with near zero storm chances area-wide by Monday. MinRH
values peak on Wednesday with values ranging from 30-40% lower
elevations and 40-60% higher terrain. The lowest values will be on
Monday with MinRH ranging from 20-25% lower elevations and 25-35%
higher terrain. Apart from thunderstorms, winds will follow
familiar diurnal patterns.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Benedict/AJ
AVIATION...Kuhlman/Percha
FIRE WEATHER...AJ

In the hours before

Local storm report, Aug 23, 5:49 PM MST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
549 PM MST TUE AUG 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 ESE NORTH SCOTTSDALE  33.62N 111.87W
08/23/2022  E0.70 INCH       MARICOPA           AZ   TRAINED SPOTTER

&&

JM
Local storm report, Aug 23, 7:20 PM MST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
720 PM MST TUE AUG 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     DUST STORM       8 SSE VICKSBURG JUNCTIO 33.62N 113.67W
08/23/2022                   LA PAZ             AZ   TRAINED SPOTTER

            VISIBILITY LESS THAN A QUARTER MILE ALONG
            I-10.

&&

MH
Local storm report, Aug 23, 8:34 PM MST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
834 PM MST TUE AUG 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     DUST STORM       7 W BLYTHE              33.62N 114.71W
08/23/2022                   RIVERSIDE          CA   ASOS

            ONE QUARTER MILE VISIBILITY WITH PEAK GUSTS
            TO 46 MPH.

&&
Special weather statement, Aug 23, 9:08 PM MST, 51 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
908 PM MST Tue Aug 23 2022

AZZ535-536-539-240500-
Gila River Valley AZ-Southeast Yuma County AZ-Gila Bend AZ-
908 PM MST Tue Aug 23 2022

...A strong thunderstorm will impact portions of east central Yuma
and Maricopa Counties through 1000 PM MST...

At 908 PM MST, Doppler radar was tracking a strong thunderstorm near
Sentinel, or 33 miles west of Gila Bend, moving southwest at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sentinel.

This includes AZ Interstate 8 between mile markers 71 and 92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3302 11326 3288 11312 3266 11334 3287 11355
TIME...MOT...LOC 0408Z 049DEG 9KT 3291 11326

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

GL
Special weather statement, Aug 23, 9:18 PM MST, 41 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
918 PM MST Tue Aug 23 2022

AZZ530>533-535-536-CAZ564-565-569-240500-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-
Parker Valley AZ-Central La Paz AZ-Yuma AZ-Chuckwalla Mountains CA-
Imperial County Southeast CA-Palo Verde Valley CA-
918 PM MST Tue Aug 23 2022

...Strong thunderstorms will impact portions of southwestern La Paz,
central Yuma and eastern Imperial Counties through 1000 PM MST/1000
PM PDT/...

At 918 PM MST/918 PM PDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southeast of
Ripley to 7 miles northeast of Yuma Proving Ground to 19 miles north
of Tyson to 10 miles northwest of Paloma. Movement was southwest at
45 mph.

HAZARD...Winds in excess of 40 mph and blowing dust.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Yuma, Martinez Lake, Fortuna Foothills, Wellton, Cibola, Tacna,
Kinter, Andrade, Winterhaven, Araby, Yuma Proving Ground, Blaisdell,
Tyson, Ligurta, Palm Canyon and Roll.

This includes the following highways...
AZ Interstate 8 between mile markers 1 and 54.
CA Interstate 8 between mile markers 87 and 96.
AZ Route 95 between mile markers 29 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3259 11455 3281 11487 3310 11510 3363 11427
      3305 11336 3248 11403
TIME...MOT...LOC 0418Z 051DEG 38KT 3345 11452 3319 11433 3306 11400
3298 11365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GL
Local storm report, Aug 23, 9:51 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
951 PM MST TUE AUG 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     DUST STORM       3 NE TACNA              32.72N 113.92W
08/23/2022                   YUMA               AZ   TRAINED SPOTTER

            0.25 MI. VSBY.

&&

JS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 5:16 PM MSTSevere Thunderstorm WarningPSRMaricopa44 min
Aug 23, 5:23 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Aug 23, 5:39 PM MSTSpecial Weather StatementPSRMaricopa51 min
Aug 23, 5:41 PM MSTAreal Flood AdvisoryPSRMaricopa18 min
Aug 23, 5:47 PM MSTSevere Thunderstorm WarningPSRLa Paz43 min
Aug 23, 5:54 PM MSTSevere Thunderstorm WarningPSRMaricopa36 min
Aug 23, 5:58 PM MSTSevere Thunderstorm WarningPSRMaricopa47 min
Aug 23, 5:59 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Aug 23, 6:10 PM MSTSevere Thunderstorm WarningPSRMaricopa27 min
Aug 23, 6:18 PM MSTAreal Flood AdvisoryPSRMaricopa25 min
Aug 23, 6:25 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 23, 6:29 PM MSTSevere Thunderstorm WarningPSRLa Paz46 min
Aug 23, 6:34 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 23, 6:43 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa111 min
Aug 23, 6:47 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa, Yuma58 min
Aug 23, 6:57 PM MSTSevere Thunderstorm WarningPSRLa Paz48 min
Aug 23, 7:07 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Aug 23, 7:11 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Aug 23, 7:15 PM MSTDust Storm WarningPSRLa Paz, Maricopa, Yuma60 min
Aug 23, 7:25 PM MSTSevere Thunderstorm Warning Considerable damage threatPSRLa Paz, Yuma50 min
Aug 23, 7:35 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma4 hr
Aug 23, 7:44 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Aug 23, 8:05 PM MSTDust Storm WarningPSRLa Paz, Yuma55 min
Aug 23, 8:09 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma17 min
Aug 23, 8:14 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma46 min
Aug 23, 8:26 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma3 hr
Aug 23, 8:33 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma42 min
Aug 23, 9:00 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Aug 23, 9:06 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma3 hr
Aug 23, 9:08 PM MSTSpecial Weather StatementPSRYuma52 min
Aug 23, 9:18 PM MSTSpecial Weather StatementPSRYuma42 min
Aug 23, 9:43 PM MSTDust Storm WarningPSRYuma62 min
Aug 24, 1:01 AM MSTFlood WatchPSRLa Paz, Yuma24 hr
Aug 24, 3:09 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Aug 24, 3:22 PM MSTSpecial Weather StatementPSR53 min
Aug 24, 3:27 PM MSTFlash Flood Warning Considerable damage threatPSRYuma3 hr
Aug 24, 3:53 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma2 hr
Aug 24, 4:08 PM MSTSpecial Weather StatementPSR52 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.